Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
girl11

Indent from Cortisone Shot

Hi, I'm new here and just was looking for advice. Almost a month ago, I got a cortisone shot into a zit on my face. It wasn't a huge cyst, it was just a zit though that did have some stuff in it. It healed but then two weeks ago, an indent formed in that area. This derm has done shots for me in the past, and this never happened before, and I know he had mentioned in the past that he doesn't use a lot because he doesn't want the indent to form. Anyway, I have one now. I'm just really scared it won't fill in. It just looks like a dimple when I smile now. He said it wasn't permanent. If I ask anyone about it, they said it's not noticeable and it just looks like a dimple, but I'm still so worried it won't go away. I've been eating more foods with vitamin C and protein to help the skin. Anyone know if it will fill in? Anything I can do to speed up healing?

Share this post


Link to post
Share on other sites

I only know this from what other people on this board have said, but they are definitely only temporary, so don't worry, but it could potentially last a couple of months. That's a worse case scenario though really. I just tried to find a thread I was reading on cortisone injections last week, but no luck I'm afraid, so I can't give any advice on how to speed up healing.

Don't worry though, I promise it's not permanent!

Share this post


Link to post
Share on other sites

Thanks for the hopeful words. I know it's still early since I've only had the dent for a little more than two weeks. It just looks so scary at first that you can't imagine it going away. My derm said it would go away in a month, maybe two months, but I'm going to prepare myself for 6 months since I read it can take that long. I'd be happy just as long as I know it will go away.

Share this post


Link to post
Share on other sites

I also wanted to mention the width of it is under 1 mm. If it's not too big, does it have a better chance of filling in? It's hard not to obsess over it. :/ I'm trying to eat as healthy as I can to help the skin out.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×